# SDR SWAA2020123135287

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB RIB AT STAB STA 129.50 3RD STIFFENER FROM FWD HAS A CRACK.  REPAIRED LT STAB RIB AT STAB STA 129-50 STIFFNER FROM FWD, PER SRM 55-10-08-2R-5.
